# SDR ASAA2024010147042

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 26,316 hours, 8,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE BAGGAGE COMPARTMENTS BETWEEN ROWS 25 AND 30 ARE INOP GROUNDED - YES. FOUND POWER SUPPLY M2626 AND M 2627 BAD. REMOVED AND REPLACED M2626 , M2627 POWER SUPPLY BATTY ASSYS WITH NEW REF AMM 33-51-06, AND WDM 33-51-13 PG 5. OPS CHECK NORMAL.
